# SDR SWAA2024020940249

- Difficulty date: January 11, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FITTING LOCATED BS947 STR27L AND WL178 AT AFT CARGO COMPARTMENT 2023-786296<[01] REPLACED FITTING LOCATED BS 947.5 STRINGER 27L & WL 178 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 & DWG # 149A8103; SHEET 7 & REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[02] REPLACED FITTING LOCATED BS 947.5 STRINGER 27L & WL 178 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 & DWG # 149A8103; SHEET 7 & REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
